MathSciNet Relay Station
MathSciNet bibliographic data
MR599454 28D15 (22D40)
Schmidt, Klaus Asymptotically invariant sequences and an action of ${\rm SL}(2,\,{\bf Z})$ on the $2$-sphere. Israel J. Math. 37 (1980), no. 3, 193–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement